Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Note on Lacunary Interpolation by Splines

Blair K. Swartz and Richard S. Varga
SIAM Journal on Numerical Analysis
Vol. 10, No. 3 (Jun., 1973), pp. 443-447
Stable URL: http://www.jstor.org/stable/2156110
Page Count: 5
  • Subscribe ($19.50)
  • Cite this Item
A Note on Lacunary Interpolation by Splines
Preview not available

Abstract

In the previous paper by A. Meir and A. Sharma, error bounds for lacunary interpolation of certain functions by deficient quintic splines are developed. In this note, we extend their results to a wider class of functions and indicate that the extended results are best possible. In addition, a stability result for such interpolation is also presented.

Page Thumbnails

  • Thumbnail: Page 
443
    443
  • Thumbnail: Page 
444
    444
  • Thumbnail: Page 
445
    445
  • Thumbnail: Page 
446
    446
  • Thumbnail: Page 
447
    447